# SDR CA190226014

- Difficulty date: February 23, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 39,046 hours
- Propeller: Hamstd 14SF5
- System (JASC): 6130 · Propeller Braking
- Part: Prop Brake
- Part number: FE1595007
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) REPORTED BY FLIGHT CREW - WITH PROPELLER BRAKE APPLIED, PROPELLER RELEASED UN-COMMANDED AND BEGAN TURNING. TOOK MORE THAN ONE ATTEMPT TO APPLY BRAKE TO STOP PROPELLER. NOTE: MAINTENANCE WAS UNABLE TO DUPLICATE. PROPELLER BRAKE WAS REPLACED REGARDLESS, FOR SAFETY CONCERNS. WILL REQUEST A TEAR DOWN AND TEST REPORT FROM REPAIR STATION. THIS WAS SECOND UNIT REPLACED IN 12 FH, FOR TWO DIFFERENT DEFECTS. (TC# 20190226014)
